# SDR R61A2024012900054

- Difficulty date: December 28, 2023
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 48,207 hours, 29,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17003293007
- Condition: Dented
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DAMAGED ON FWD NOSE FROM FRA 1 TO FRA 6 AND STR 6L TO STR 6R . REPAIRED A/C IAW ETD2023-170-032803,ETD2024-170-002628 AND EMB SRM 51-41-01,51-41-02 AND 51-43-00. ALSO REF VP-055456-2023 NR 1 THRU 6 ,13,15,23 THRU 29 AND 49.
